3 doctors weighed in:

Can acutante cause vaginal dryness?

3 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
2 doctors agree

In brief: Possibly

There are several patient reports of vaginal dryness while taking accutane, but none of the online medical resources i consulted specifically lists "vaginal dryness" as a side effect.
However, since this drug can cause dry skin, dry lips, nasal dryness leading to nosebleeds, it seems likely that vaginal dryness is one of the drug's numerous side effects.

In brief: Possibly

There are several patient reports of vaginal dryness while taking accutane, but none of the online medical resources i consulted specifically lists "vaginal dryness" as a side effect.
However, since this drug can cause dry skin, dry lips, nasal dryness leading to nosebleeds, it seems likely that vaginal dryness is one of the drug's numerous side effects.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors